# SDR C2XAOOIA396

- Difficulty date: October 30, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 10718D
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL CREW REPORTED A FUEL LOW PRESSURE LIGHT ON #2 ENGINE. TAKE-OFF WAS ABORTED WITHOUT INCIDENT, AND THE CREW NOTICED FUEL LEAKING OUT OF #2 NACELLE. #2 ENGINE WAS SHUT DOWN, MX INSPECTED A/C AND FOUND TWO STUDS PULLED OUT OF THE FUEL HEATER BOWL. MX REMOVEED/REPLACED AFFECTED FUEL HEATER AND A/C WAS APPROVED FOR RETURN TO SERVICE.
